# SDR SIMA201126909

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 23,112 hours, 19,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE SERVICE DOOR TRIM PANEL EMERGENCY LIGHT FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICE DOOR EXTERIOR LIGHT LAMP IAW AMM 33-50-09.  TROUBLESHOT AND FOUND NO VOLTAGE TO SPLICE SP 7376.  ALL OTHER EMREGENCY LIGHT OPERATIONAL CHECKS WERE GOOD IAW AMM 30-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
